# SDR AALA991238

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4 LEFT SPLICE FS 160 PLUS 9 INCHES TO REPAIR CRACK IN LONGERON AT 4 LEFT FS 160.  REPAIR PER SRM 53-02 FIG 18.  (M)
